# SDR AWXA200601418

- Difficulty date: July 28, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Bs 492
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND BS 492.5 FRAME CRACKED AT S24R FROM STOP FITTING.  MAINTENANCE REPAIRED CRACKED BS 492.5 FRAME STR 24R IAW AWA ER 03-5332-06208 DF1.
